Advertisement

Mathematische Annalen

, Volume 303, Issue 1, pp 109–123 | Cite as

Free pencils on divisors

  • Roberto Paoletti
Article

Mathematics Subject Classification (1991)

14A25 14L20 14M07 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [ACGH] Albarello, Cornalba, Griffiths and Harris, The geometry of algebraic curves, vol. I Springer Verlag 1985Google Scholar
  2. [Bo 79] F. Bogomolov, Holomorphic tensors and vector bundles on projective varieties. Math. USSR Izvestija vol. 13 n. 3 (1979)Google Scholar
  3. [C 92] M. Coppens, Free Linear Systems on Integral Gorenstein Curves on Surfaces. J. of Algebra 1992 (209–218)Google Scholar
  4. [Fl 84] H. Flenner, Restriction of semistable bundles on projective varieties. Comm. Math. Elv.59 (1984) 635–650Google Scholar
  5. [FHS 80] O. Forster, A. Hirshowitz, M. Schneider, Type de scindage généralisé pour les fibrés stables, in: Vector Bundles and Differential Equations, p. 65–81 (Nice 1979) Birkhauser 1980Google Scholar
  6. [Gi 79] D. Gieseker, On a theorem of Bogomolov on Chern classes of stable bundles, Am. J. Math.101 (1979) 77–85Google Scholar
  7. [GL 87] M. Green and R. Lazarsfeld, Special divisors on curves on a K3 surface. Inv. Math.89 (1987) 635–650Google Scholar
  8. [H 84] J. Harris, Families of Smooth Curves. Duke Math. J. (1988)Google Scholar
  9. [La 87] R. Lazarsfeld, A sampling of vector bundle techniques in the study of linear series, in: Cornalba et al, editors, Proceedings of the ICTP College on Riemann Surfaces (1987) World Scientific Press 1989Google Scholar
  10. [Mi 85] Y. Miyaoka, The Chern classes and Kodaira dimension of a minimal variety. Adv. Studies in pure Math.10, (1987) Alg. Geo., Sendai, 1985 (448–476)Google Scholar
  11. [MM 86] Y. Miyaoka and S. Mori, A numerical criterion for uniruledness. Annals of Mathematics124 (1986) 65–69Google Scholar
  12. [Mo 93] A. Moriwaki, Frobenius pull back of vector bundles of rank two over non-uniruled varieties to appear in Math. Ann.Google Scholar
  13. [Re 88] I. Reider, Vector bundles of rank two and linear systems on algebraic surfaces. Ann. of Math.127 (1988) 309–316Google Scholar
  14. [Re 89] I. Reider, Applications of Bogomolov's theorem, in: Ciliberto et al, editors, Academic Press 1989Google Scholar
  15. [Sch 61] R.L.E. Schwarzenberger, Vector bundles on the projective plane. Proc. of the Lon. Math. Soc. (3) 11 (1961), 623–640Google Scholar
  16. [Se 87] F. Serrano, Extension of morphisms defined on a divisor. Math. Ann.277 (1987) 395–413Google Scholar
  17. [SB 91] N.J. Shepherd-Barron, Unstable vector bundles and linear systems on surfaces in charachteristicp. Inv. Math.106, 243–262 (1991)Google Scholar
  18. [So 76] A.J. Sommese, On manifolds that cannot be ample divisors. Math. Ann. 1976 (221) (55–72)Google Scholar
  19. [Ty 87] A.N. Tyurin, Cycles, curves and vector bundles on an algebraic surface. Duke Math. J.54 (1987) (1–26)Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Roberto Paoletti
    • 1
  1. 1.Department of Pure MathematicsUniversity of CambridgeCambridgeUK

Personalised recommendations